# SDR FDEA201006252152

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SP105181331
- Condition: Punctured
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 800; 78 INCHES LT OF C/L; FLOOR PANEL IS PUNCTURED.  FABRICATED NEW MAIN CARGO FLOOR PANEL AT STA 800, 78" LT OF CTR IAW DWG SRZ 25-005, REV "H".  REMOVED AND INSTALLED FLOORBOARD AND APPLIED HOT MELT   IAW AMM 53-21-08-02.
